# SDR AU001122

- Difficulty date: October 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: AR7077M3
- Condition: Failed
- Location: Elevator Tab Con
- Part time: 34,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM ACTUATOR FAILED.
